# SDR QXEA9901928

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Condition: Discharged
- Location: Cabin
- Part time: 3,065 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FORWARD AISLE EMERGENCY FLOOR LIGHTS ARE INOP.  REPLACED BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
